Journal of the Mathematical Society of Japan

On relations between conformal mappings and isomorphisms of spaces of analytic functions on Riemann surfaces

Yasushi MIYAHARA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 373-389.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319346

Digital Object Identifier
doi:10.2969/jmsj/03120373

Mathematical Reviews number (MathSciNet)
MR0527550

Zentralblatt MATH identifier
0399.30040

Subjects
Primary: 30C35: General theory of conformal mappings
Secondary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15] 46E10: Topological linear spaces of continuous, differentiable or analytic functions

Citation

MIYAHARA, Yasushi. On relations between conformal mappings and isomorphisms of spaces of analytic functions on Riemann surfaces. J. Math. Soc. Japan 31 (1979), no. 2, 373--389. doi:10.2969/jmsj/03120373. https://projecteuclid.org/euclid.jmsj/1240319346


Export citation